# SDR FDEA201502200555

- Difficulty date: February 20, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 976 hours, 38,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Limit Switch
- Part number: S1586
- Condition: Failed
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM & DISARM LEVER IS DIFFICULT TO MOVE IN EITHER DIRECTION.  THE LEVER MUST BE PUSHED AGAINST THE STOP TO EXTINGUISH THE DISARM LIGHT.  REMOVED AND REPLACED THE R1 DOOR GIRT BAR LIMIT SWITCH.   LUBED ARM LEVER ASSY, OPS CHECKED NORMAL, NO ADJUSTMENT REQUIRED FOR SWITCH IAW MM 52-70-01-2 AND 12-21-05-3
